Science and Mathematics Faculty Publications

Title

Dressing Procedure for Some Homoclinic Connections of the Manakov System

Document Type

Article

Publication Date

11-2006

Journal Title

Applied Mathematics Letters

Volume

19

Issue

11

First Page

1185

Last Page

1190

Abstract

The dressing procedure is used to obtain explicit expressions for homoclinic connections of unstable plane waves of the Manakov system of coupled nonlinear Schrödinger equations.

Keywords

Dressing procedure, Homoclinic connections, Coupled nonlinear Schrödinger equations

Share

COinS